MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. AXLE INTERSPINOUS FUSION SYSTEM; PLIERS ALL-IN-ONE INSERTER/COMPRESSOR, ASSEMBLY

X-SPINE SYSTEMS, INC. AXLE INTERSPINOUS FUSION SYSTEM; PLIERS ALL-IN-ONE INSERTER/COMPRESSOR, ASSEMBLY
Model Number X060-1520
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that an axle all in one inserter broke during insertion of an implant.A second inserter was available, and the procedure was completed.There were no known patient complications.Visual assessment of the instrument identified that a subassembly part was sheared off which would prevent the inserter from functioning as intended.The fracture appeared to start on the inside corner of the tip where there is a sharp corner and potential stress riser.A dhr review was performed, and there were no manufacturing anomalies identified.The device met all required specifications prior to being released to distributable inventory.
 
Event or Problem Description
The complainant reported that an axle all in one inserter broke during insertion of an implant.A second inserter was available, and the procedure was completed.There were no known patient complications.

Brand Name
AXLE INTERSPINOUS FUSION SYSTEM
Common Device Name
PLIERS ALL-IN-ONE INSERTER/COMPRESSOR, ASSEMBLY
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key8010522
Report Number3005031160-2018-00031
Device Sequence Number1484177
Product Code HTC
UDI-Device IdentifierM697X06015201
UDI-PublicM697X06015201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX060-1520
Device Lot Number584601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2018
Initial Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;